# SDR UPS04442818

- Difficulty date: July 12, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, COCKPIT - BS 340 LBL 7-45 FLOORBEAM FOUND CORRODED AS MARKED.  CORROSION REMOVED IAW SRM 51-10-01.  CORROSION BLEND OUT 0.060 INCH X 2 INCH X 10 INCH EXCEED SRM 53-10-01 FIG 1 LIMITS, FLOORBEAM REPAIRED PER SRM 53-10-07 FIG 10 & CIC APPLIED IAW EO M5100-2780E.
